Any visible sores,blisters on lips,mouth?
Which medications are you taking?
Pain and bleeding in lips?
Any dental issues?
Since how long have you been suffering from?
No visible blisters. Sensitive gums because have been brushing to remove tea stains on teeth. No bleeding other than bleeding after brushing area with sensitive gums. Sensitive gums directly caused by aggressive brushing.
Current Rxs: Lansoprasole, Lovastatin, Benazepril.
Only noticing for past week.
I believe this is related to hard brushing, but am not certain.The dry mouth and dry lips have pre-existed this current symptom.
Hello,Thanks for providing more information.
As you describe possible causes may include burning mouth syndrome resulting in dry mouth,lips,burning sensation.
It can be caused due to dehydration,fungal infection,gum/dental issues,GERD,deficiency of iron or vitamins more commonly B vitamins,psychological factors, such as anxiety, depression.
Burning mouth syndrome and dry mouth are also reported with Benazepril.
So you need to discuss it with your doctor.
Also hydrate yourself with plenty of fluis.
Avoid products with cinnamon or mint.Avoid spicy-hot foods.Avoid acidic foods and liquids, such as tomatoes, orange juice, soft drinks and coffee.
And consult your regular doctor/dentist if your symptoms persist.
I hope this helps.
Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.
If you have any further query then feel free to ask.
Bonus and positive feedback are highly appreciated.
Thank you for the list of possible causes. The psychological possibility is intriguing as I have been going through a lot of stress in the last two weeks, which also coincides with the symptoms.
Thanks for also reminding me the benazepril is sometimes linked to burning mouth and dry mouth.
I will consult my regular physician next week. I'm starting to believe that there are multiple factors at work and will need to address a few to narrow down the root cause, if possible.
You can try self care measures as i have mentioned in previous reply and if your symptoms'll persist then consult your doctor.